# SDR FDEA202406270871

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,066 hours, 20,217 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WHEN SPEED WAS CHECKED AT 80 KNOTS,  CAPTAIN AIRSPEED INDICATED 80 AND FO AIRSPEED  INDICATED BETWEEN 40 AND 50. REJECTED TAKEOFF AND  RETURNED TO RAMP.   INSPECTED PITOT DRAIN IN NOSE WHEELWELL . NO WATER FOUND . INSPECTED LINES AT ADC   1 AND ADC 2 , NO WATER FOUND . INSPECTED F/O PITOT TUBE FOUND SIGN OF CRUSTY / CHARRED DEBRIS DEEP INSIDE PITOT TUBE (ABOUT 1 1/2 INCH FROM FRONT EDGE OF PITOT TUBE ).  INSPECTED FO AND CAPT PITOT TUBES AND FLUSHED LINES FROM ADC1, ADC2.  FO AND CAPT PITOT SYS LEAK CHECKS GOOD.  FO AND CAPT AIRSPEEDS CHECK GOOD.  VERIFIED BOTH SYS SPEEDS MATCHED AT 60KTS, 80KTS, UP TO 300KTS.  NO LEAKS.  AC OKAY FOR SERVICE.
